# SDR SWIA201541045

- Difficulty date: March 26, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R HAS MULTIPLE AREAS OF CORROSION ON OUTER FLANGE, VERTICAL WEB, AND FASTENERS BETWEEN FS 333 & 365.  PERFORMED SPLICE REPAIR ON STR 24R FS 333 TO FS 371.50, REF: STS EA.
